# SDR ABXA20140603191

- Difficulty date: June 3, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENER AT APPROX FS 1655 BETWEEN STRINGER 3R & 4R. FABRICATED DOUBLER 1 & 2, FILLER 4 & 5.  INSTALLED REPAIR PARTS AT APPROX FS 1655 BETWEEN STRINGER 3R & 4R IAW SRM 53-80-01 REPAIR 4.  CRACKED 1/4 INCHES LENGTH, PN 148T3111, SN NSN, PART NAME FUSELAGE SKIN, FS LOCATION ON ACFT FROM STATION 1655, STRINGER 3R TO 4R.  ACFT WAS GNDED.
